# SDR YENA20091229187

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 9,087 hours, 5,585 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: 0386
- Condition: Failed
- Location: Le Slat
- Part time: 9,087 hours, 5,585 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 919 JFK-ORD AFTER SELECTING FLAPS 1 ON APPROACH GOT A SLAT FAIL EICAS.  RAN QRH AND SLATS NEVER MOVED.  REMOVED AND REPLACED LT SLAT ACTUATOR NR 7 IAW AMM 27-81-01.  OPS CHECK NORMAL.
